Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pus filled pimple. Swelling around the area. Medication?

Hello, I had a pimple on my cheek that came up about 6 days ago. It got bigger so I popped it and a lot of puss came out. Yesterday I noticed that around the pimple if i squeezed my cheek, it would be very swollen around the pimple. It is painful, I don t have any type of acne problem. I usually get one small pimple per month. What should I do?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
To treat your skin lesion-
Do warm moist compresses
Apply topical antibiotic cream like nadifloxacin or fusidic acid
If its still swollen and painful you might require an oral painkiller and antiinflammatory like ibuprofen
If the lesion does not show signs of resolution you might require a course of antibiotics also.
Kindly consult a dermatologist for prescription of these drugs.

Never manipulate any abscess/ boil/ pimple on face as it may have serious complications. All infected cystic nodular lesions should always be drained by a medical professional.

Hope that answers your query. Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor